# SDR 05FDEA00207

- Difficulty date: February 1, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SPAR AT RIB 5 HAS DAMAGED HOLE THROUGH SPAR CAP AND ELEVATOR ATTACH FITTING.  STOP-DRILLED HOLE TO 0.4350.  FABRICATED ONE COUNTERSINK TYPE -A- BUSHING AND ONE SHOULDER TYPE -C- BUSHING AND SHRUNK FIT BUSHINGS INTO SPAR AND ELEVATOR ATTACH FITTING,  RESPECTIVELY.  OPENED BUSHING HOLE TO 0.250 NOMINAL SIZE AND INSTALLED BLUE PRINT FASTENER.  ALL WORK PERFORMED IAW FEDEX EA 6-5510-85484 AND AIRBUS RAS/CASA/3942/2005 AND DOCUMENTED ON NRC N00530.
